I have been on Bactrim DS for a week......the nausea is just awful and I have very little appetite...... but I am Herxing, so i know it is doing something !
Does this nausea settle down after a while, or is it likely to be a deal breaker? I'll push through it if I need to.
Posted by Leelee (Member # 19112) on :
I am not sure if the nausea calms down or not. I was on Bactrim for only one week last summer and I thought I would die. After stopping the Bactrim it took another week or so to recover.
I, too, was nauseous. But I also had horrible muscle aches, shaking, couldn't walk, headaches, etc. Honestly, my reaction was so over the top that it is hard to explain just how awful it was.
I wish you good luck with the Bactrim. Supposedly it is a good choice of treatment and a lot of people have success with it.
Posted by Beachinit (Member # 21040) on :
Not sure about the nausea, just took bactrim and flagyl 2 hours ago and did get some nausea. It seemed to lessen by getting upright. It was definitely worse sitting in recliner. I did take it with food. I did read that taking 1000 mg of vitamin c / day -- spread out over the day can help prevent some side effects with this med. I take bactrim 7-8 days then off 1-2 days due to skin itch and tired feeling. Hate to give it up as has helped a bunch with Lyme/Bart symptoms.
Hope it works for you.
Posted by 5dana8 (Member # 7935) on :
my hearts goes out to you nausea is the worst
nausea plagued me on & off throughout tx because i have a sensitive stomach.
make sure to let your doctor know about this. are you taking it with a full glass of water & food?
for me anything salty ( like corn chips) helped and some peppermint gum . occasionally some meds for nausea
hope your feeling better soon (( healing hugs))
* none of the above is medical advice just my 2 cents.